# SDR FDEA201108253477

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7479501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 12R AT BS 1239-1299.  CORROSION REMOVED IAW SRM 51-21-01, REV 47.  ORIGINAL THICKNESS = 0.173 INCH; MATERIAL REMOVED = 0.055 IN; MATERIAL REMAINED = 0.118 IN AND FOUND EXCEEDED LIMITS SRM 53-22-00, REV 47, FIG 205.  LONGERON SECTION REMOVED IAW SRM 51-31-01, REV 47.  REPAIR AND SPLICE FABRICATED DWG AEA7479, AND SRM 53-00-05, REV 47, FIG 202, REPAIR 1.  REPAIR AND SPLICE INSTALLED SRM 51-31-01, REV 47 AND SRM 53-00-05 REV 47, FIGURE 202, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 112.
